# SDR QXEA9700692

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED FUEL SMELL WHEN NR 2 BLEED TURNED ON IMMEDIATELY AFTER ENGINE START.  SMELL WENT AWAY WITHIN A COUPLE OF MINUTES.  COMPLIED WITH SEVERAL ENGINE STARTS, COULD NOT DUPLICATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
